# SDR 9709149952

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SECTION OF EMERGENCY LIGHTS FOR CATWALK AND TAIL CONE RELEASE HANDLE NOT WORKING.  REPAIRED BAD SECTION OF WIRE, OPERATIONAL CHECK NORMAL.
